# SDR RAIA950839

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 176
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Part time: 13,704 hours
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STL - FLT NR 7524 - ELECTRICAL SMOKE LIGHT ILLUMINATED.  MAINTENANCE REPLACED LEFT ENGINE.  ENGINE PERFORMANCE RUNS REVEALED ALL ENGINE PARAMETERS TO BE NORMAL.  NO SMOKE NOTED.  (M)
